Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On algebraic extensions and order-preserving isomorphisms of certain partially ordered fields


Author: Robert K. Wright
Journal: Trans. Amer. Math. Soc. 137 (1969), 101-114
MSC: Primary 12.70
DOI: https://doi.org/10.1090/S0002-9947-1969-0238818-8
MathSciNet review: 0238818
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bank, On the instability theory of differential polynomials, Ann. Mat. Pura Appl. 74 (1966), 83-112. MR 0204785 (34:4623)
  • [2] N. Bourbaki, Algèbre commutative, Hermann, Paris, 1964, Chapitre VI. MR 0194450 (33:2660)
  • [3] S. Lang, Algebra, Addison-Wesley, Reading, Mass., 1965. MR 0197234 (33:5416)
  • [4] W. Strodt, Contributions to the asymptotic theory of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc., No. 13 (1954), 81 pp. MR 0067290 (16:702a)
  • [5] -, On the algebraic closure of certain partially ordered fields, Trans. Amer. Math. Soc. 105 (1962), 229-250. MR 0140514 (25:3934)
  • [6] -, On the Briot and Bouquet theory of singular points of ordinary differential equations, Univ. of Wisconsin U. S. Army MRC Tech. Summary Rep. No. 508, September, 1964.
  • [7] -, Principal solutions of nonlinear differential equations, Proc. U. S.-Japan Seminar on Differential and Functional Equations (Minneapolis, 1967), Benjamin, New York, 1967, pp. 347-366. MR 0222386 (36:5438)
  • [8] R. Wright, On quasi-logarithmic coefficient and solution fields for first order algebraic differential equations, Ph.D. Thesis, Columbia Univ., New York, 1966.
  • [9] O. Zariski and P. Samuel, Commutative algebra, Vol. II, Van Nostrand, Princeton, N. J., 1960. MR 0120249 (22:11006)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.70

Retrieve articles in all journals with MSC: 12.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0238818-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society